# SDR SWAA2024061099193

- Difficulty date: June 6, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8837Q
- Make and model: Boeing 737-8
- Aircraft serial: 67485
- Aircraft time: 4,427 hours, 2,449 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD THUD AT 120 KNOTS ON T/O ROLL FOLLOWED BY HEAVY VIBRATIONS UNTIL GEAR RETRACTION. GEAR EXTENSION; LANDING AND ROLLOUT ALL NORMAL.<[01] INSP NLG PER AMM 32-21-00. NO DEFECTS. JACKED NLG PER AMM 07-10-03 AND CHECKED WHEELS FOR COND PER AMM 32-45-00.. NO DEFECTS. NLG TIRE PRES 200 PSI. PERFORMED BIRDSTRIKE CON INSP PER AMM 05-51-18. NO DEFECTS PERFORMED VIS INSP OF TAIL SKID AND ENGINE INLETS. NO DEFECTS NOTED. A/C OK FOR SERVICE.
